# SDR FDEA201709292798

- Difficulty date: September 29, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 82,269 hours, 16,778 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Mlg
- Part time: 408 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LT MLG TRUNNION CONTACT DAMAGE TO GEAR AND TRUNNION FITTING. REPLACED LT MLG AND ALL ATTACH FITTINGS.
